MathSciNet Relay Station
MathSciNet bibliographic data
MR296286 (45 #5347) 30A46
Singerman, D. Automorphisms of compact non-orientable Riemann surfaces. Glasgow Math. J. 12 (1971), 50–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement